in my skin without any pain. What should I do?
The purple pacthes could be due to clotting of blood, which is sometimes normal, would recommend that you see a doc who precribed Plavix he/she could advise you more professionally & perhaps would precribe another med to take along with Plavix & low-does aspirin.
Me too have this problem but the patches vanish with passage of time (max. 3-4 days), I also take Plavix & low-dose aspirin.
Take care, be safe & well, please.
This is most probably bleeding under the skin. You might want to talk to your doctor about this if it continues. My husband has had 4 stents in his heart & a pace maker, & bleeds like a stuck pig, & also bruises very easily. Sometimes we have had a terrible time getting the bleeding to stop. His doctor did let him stop for one week, but a week after that he had another stent placed so back on the Plavix. I don't think your problem is a big concern, but would be best to mention it to your doctor exspecially if it is a large area or several areas...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2010 • 1 answer
Posted 22 Mar 2011 • 4 answers
Posted 9 Sep 2013 • 1 answer
I am 51 year,I take plavix (75mg),and aspirin(81mg),atorvastatin (10mg) daily after stent placement?
Posted 1 Nov 2013 • 5 answers
Posted 24 May 2015 • 1 answer